# SDR UALA2008122206935

- Difficulty date: December 19, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 58,328 hours, 18,826 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT, FRAME HAS SEVERAL DENTS AT LT BS 540 AND BETWEEN STR 24L-25L.  MAJOR REPAIR ACCOMPLISHED.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED J-DOUBLER REPAIR.
